| Model Number |
V-GO 30 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: one device was received and evaluated for the needle button released event complaint.The device was inspected, and the needle mechanism functions were tested and verified to have operated as intended.The complaint about this device could not be confirmed.
Event or Problem Description
The patient reported that the start button of their v-go pushes out (releases) during the day while they are still wearing the device.The patient reported that this occurred three times with the same box.Specific event dates were not provided.It was reported that a device is available for return to the manufacturer for evaluation.